MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the cp5 on hlm powered off during case.Medical team powered it back on and worked again and were able to complete the case.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A1 to a5: patient information were not provided.H11: livanova deutschland manufactures the cp5.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: a livanova field service engineer (fse) was dispatched to the facility to investigate the device.A crack was found out at the base of centrifugal pump drive, however, during functional tests, no power cycle of the centrifugal pump occurred, thus reported condition was not reproduced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A device service history review has been performed and identified that the unit was manufactured in 2018 and no other similar event has been reported.No adverse trend was detected concerning this failure mode.Taking into account that no further event occurred during the procedure, and considering that no part replacement was required, it cannot be ruled out that the most likely root cause of complained event was a temporary internal electrical failure as a false contact or bad connections which was definitively fixed by service technician throughout the equipment check.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22084732
Report Number9611109-2025-90141
Device Sequence Number18109537
Product Code DWA
UDI-Device Identifier04033817900894
UDI-Public(01)04033817900894(11)180601
Combination Product (Y/N)N
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/27/2025
03/31/2026
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date11/20/2025
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown